# SDR RRXA98559

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

SHUT NR 4 DOWN AT 0535Z DUE SURGING AND HIGH EGT.  RETARDED POWER LEVER AND AT 40 PERCENT N1 EGT READ 804DEG.  ACFT FERRIED TO KGSO FOR ENGINE CHANGE.  REMOVED AND REPLACED NR 4 ENGINE IAW EMERY ENG CHANGE CARD ME091.
